# SDR VTZA990203

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

FLT 7445 - MDT-IAD - DURING TAKEOFF, CREW ABORTED TAKEOFF DUE TO AIRCRAFT VEERING LEFT DURING TAKEOFF DISPITE FULL RIGHT RUDDER AND TILLER INPUTS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CHECKED BRAKES AND SERVICED TIRES AND PERFORMED HIGH SPEED TAXI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
